Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in right side of mouth, cheek swelling. Prescribed painkillers. Treatment options?

I am a 15 year old girl and the entire right side of mouth has been hurting for two days now. The inside of my cheek also seems swollen. I went to a dentist , not my regular one because she is on maternity leave, but a junior doctor there. He said there was nothing wrong with my teeth , but somehow I don t have much confidence in him. He just prescribed a painkiller but it still hurts. Please tell me some remedies to help cure the swelling and reduce the pain.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
From history it seems that you might be having some ulcers or soreness in mouth with having some infection.
Take B.complex, folic acid combination medicine for few days.
If require go for one short course of antibiotic to cure infection.
Keep oral hygiene proper.
Ok and take care.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor